000000173 001 __ 173
000000173 005 __20140614130853.0
000000173 035 __ $a 00255610v83n2p229
000000173 041 0_ $a eng
000000173 100 1_ $a Schultz, Rüdiger
000000173 245 10 $a Solving stochastic programs with integer recourse by enumeration $b : A framework using Gröbner basis reductions
000000173 520 3_ $a In this paper we present a framework for solving stochastic programs with complete integer recourse and discretely distributed right-hand side vector, using Gröbner basis methods from computational algebra to solve the numerous second-stage integer programs. Using structural properties of the expected integer recourse function, we prove that under mild conditions an optimal solution is contained in a finite set. Furthermore, we present a basic scheme to enumerate this set and suggest improvements to reduce the number of function evaluations needed..
000000173 546 __ $a Anglès.
000000173 599 __ $a recerca
000000173 653 1_ $a Stochastic programming
000000173 653 1_ $a Integer recourse
000000173 653 1_ $a Algorithm
000000173 653 1_ $a Gröbner basis
000000173 655 _4 $a Article
000000173 655 _4 $a info:eu-repo/semantics/article
000000173 655 _4 $a info:eu-repo/semantics/publishedVersion
000000173 700 1_ $a Stougie, Leen
000000173 700 1_ $a van der Vlerk, Maarten H.
000000173 773 __ $g vol. 83 n. 2 (1998) p. 229-252 $t Mathematical Programming $x 0025-5610
000000173 856 4_ $p 24 $s 1116878 $u http://ddd.uab.cat/uab/matpro/00255610v83n2p229.pdf
000000173 973 __ $f 229 $l 252 $m 10 $n 2 $v 83 $x 00255610v83n2 $y 1998
000000173 980 __ $a ARTPUB